American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Pedram Hekmati. Integrability criterion for abelian extensions of Lie groups. Proc. Amer. Math. Soc. 138 (2010) 4137-4148. MR 2679636.
Abstract, references, and article information   
View Article: PDF

[2] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF

[3] Francis Clarke. Counting abelian group structures. Proc. Amer. Math. Soc. 134 (2006) 2795-2799. MR 2231600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. M. Rangaswamy. A homological characterization of abelian $B\sb 2$-groups . Proc. Amer. Math. Soc. 121 (1994) 409-415. MR 1186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles Megibben. Totally Zippin $p$-groups . Proc. Amer. Math. Soc. 91 (1984) 15-18. MR 735555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adolf Mader. A lemma on extensions of abelian groups . Proc. Amer. Math. Soc. 78 (1980) 304-306. MR 553362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. A. Khabbaz and E. H. Toubassi. Extensions of abelian groups of finite rank . Proc. Amer. Math. Soc. 50 (1975) 115-120. MR 0372073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul C. Eklof. On the existence of $\kappa $-free abelian groups . Proc. Amer. Math. Soc. 47 (1975) 65-72. MR 0379694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Hill and Charles Megibben. Extensions of torsion-complete groups . Proc. Amer. Math. Soc. 44 (1974) 259-262. MR 0340452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1